# SDR A6WA200940479

- Difficulty date: August 4, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Part number: 22850742101
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE UPPER PYLON TRACK SUPPORT BRACKET IS CRACKED.  LT ENG T/R UPPER PYLON TRACK SUPPORT BRACKET REPLACED IAW SRM 51-42-06.  (K)
